Equate All Day Pain Relief, Naproxen Sodium Tablets, 220 mg,300 Count

Equate All Day Pain Relief, Naproxen Sodium Tablets, 220 mg,300 Count
2 photos
Brand: Equate
(1)
2 stores
1 Products

Product Details

All Day Pain Relief, Naproxen Sodium Tablets, 220 mg is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID) for adults and children ages 12 years and older. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and temporarily reduces fever. Compare to Aleve® Caplets active ingredient.

ACTIVE INGREDIENT: The active ingredient in All Day Pain Relief, Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Compare to Aleve® Caplets active ingredient. STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours. PAIN RELIEVER: Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold. Also temporarily reduces fever. NAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducer. FOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor.

Shop Now

Compare Buying Options

Last Updated: 2025-06-10 23:35:18

Search
Amazon Amazon

$11.38
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2308066
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 605388444585

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate All Day Pain Relief, Naproxen Sodium Tablets, 220 mg,300 Count
Price:
$11.38 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!